Getting Pregnant <
Trying to conceive
13/07/2013 at 19:24
Started taking 1 x 500mg of Metformin on Monday.
I'm absolutely shattered everyday, to the point my eyes hurt!
Other than that I've been fine.
Can't work out if the exhaustion is a side effect? Anyone experienced anything similar?
13/07/2013 at 20:08
I have googled it and come up with :www.nhs.uk/.../MedicineSideEffects.aspx which says
Very common: More than 1 in 10 people who take Metformin hydrochloride
gastrointestinal problems such as nausea, vomiting, diarrhoea, stomachpain or loss of appetite - these problems may be prevented by taking Metformin hydrochloride during or after a meal
Common: More than 1 in 100 people who take Metformin hydrochloride
Very rare: Fewer than 1 in 10,000 people who take Metformin hydrochloride
abnormal laboratory test results
lactic acidosis which may lead to coma - seek immediate medical advice if you develop symptoms such as breathing difficulties, muscle cramps, stomachpain, weakness or hypothermia
skin problems such as erythema, itching or urticaria
vitamin B12 levels reduced when Metformin hydrochloride is taken for a long time
But no tiredness :)!
Hopefully someone that's taken it recently can help you, I took it a long time ago and can only remember having and upset stomach
13/07/2013 at 21:22
I'm on 2000mg but never have tiredness, I get tiredness as a result of insulin resistance but metformin has improved it, not hindered it
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.